Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

60 Publications


2011 | Journal Article | LibreCat-ID: 4598
Guo, Z., Feng, Y., & Tan, X. (2011). Short- and long-term impact of remarkable economic events on the growth causes of China–Germany trade in agri-food products. Economic Modelling, 28(6), 2359–2368. https://doi.org/10.1016/j.econmod.2011.06.007
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 4606
Liu, X., Grant, D. B., McKinnon, A. C., & Feng, Y. (2010). An empirical examination of the contribution of capabilities to the competitiveness of logistics service providers. International Journal of Physical Distribution & Logistics Management, 40(10), 847–866. https://doi.org/10.1108/09600031011093232
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 4607
Liu, X., McKinnon, A. C., Grant, D. B., & Feng, Y. (2010). Sources of competitiveness for logistics service providers: a UK industry perspective. Logistics Research, 2(1), 23–32. https://doi.org/10.1007/s12159-010-0024-7
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 4608
Feng, Y., & Heiler, S. (2009). A simple bootstrap bandwidth selector for local polynomial fitting. Journal of Statistical Computation and Simulation, 79(12), 1425–1439. https://doi.org/10.1080/00949650802352019
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 4622
Beran, J., Feng, Y., & Heiler, S. (2009). Modifying the double smoothing bandwidth selector in nonparametric regression. Statistical Methodology, 6(5), 447–465. https://doi.org/10.1016/j.stamet.2009.04.001
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 4609
Feng, Y., & McNeil, A. J. (2008). Modelling of scale change, periodicity and conditional heteroskedasticity in return volatility. Economic Modelling, 25(5), 850–867. https://doi.org/10.1016/j.econmod.2007.11.007
LibreCat | DOI
 

2007 | Book Chapter | LibreCat-ID: 4616
Beran, J., Feng, Y., Franke, G., Hess, D., & Ocker, D. (2007). Semiparametric Modeling of Stochastic and Deterministic Trends and Fractional Stationarity. In Processes with Long-Range Correlations (pp. 225–250). Berlin, Heidelberg: Springer Berlin Heidelberg. https://doi.org/10.1007/3-540-44832-2_13
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 4624
Beran, J., & Feng, Y. (2007). Local Polynomial Estimation with a FARIMA-GARCH Error Process. Bernoulli, 7(5). https://doi.org/10.2307/3318539
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 3470
Beran, J., & Feng, Y. (2007). Local Polynomial Estimation with a FARIMA-GARCH Error Process. Bernoulli, 7(5). https://doi.org/10.2307/3318539
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 4613
Feng, Y. (2007). On the asymptotic variance in nonparametric regression with fractional time-series errors. Journal of Nonparametric Statistics, 19(2), 63–76. https://doi.org/10.1080/10485250701381737
LibreCat | DOI
 

Filters and Search Terms

department=206

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed